Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/8206
Title: A new criterion and a special class of k-positive maps dedicated to Professor Leiba Rodman
Authors: Hou, J
Li, CK
Poon, YT
Qi, X
Sze, NS 
Keywords: k-numericalrange
k-positivemaps
Issue Date: 2015
Publisher: North-Holland
Source: Linear algebra and its applications, 2015, v. 470, p. 51-69 How to cite?
Journal: Linear algebra and its applications 
Abstract: We study k-positive maps on operators. We obtain a new criterion on k-positivity in terms of the k-numerical range, and use it to improve and refine some earlier results on k-positive maps related to the study of quantum information science. We also consider a special class of positive maps extending the construction of Choi on positive maps that are not completely positive. Some open questions on the decomposability of such maps are answered.
URI: http://hdl.handle.net/10397/8206
ISSN: 0024-3795
EISSN: 1873-1856
DOI: 10.1016/j.laa.2014.02.008
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

3
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

32
Last Week
0
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.